PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996-1997 | 65 | 1 | 81-94
Tytuł artykułu

The field of Nash functions and factorization of polynomials

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The algebraically closed field of Nash functions is introduced. It is shown that this field is an algebraic closure of the field of rational functions in several variables. We give conditions for the irreducibility of polynomials with Nash coefficients, a description of factors of a polynomial over the field of Nash functions and a theorem on continuity of factors.
Słowa kluczowe
Rocznik
Tom
65
Numer
1
Strony
81-94
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-11-21
poprawiono
1996-04-02
Twórcy
  • Faculty of Mathematics, University of Łódź, Banacha 22, 90-238 Łódź, Poland
Bibliografia
  • [K] W. Krull, Über einen Irreduzibilitätssatz von Bertini, J. Reine Angew. Math. 177 (1937), 94-104.
  • [Ł] S. Łojasiewicz, Introduction to Complex Analytic Geometry, Birkhäuser, Basel, 1991.
  • [M] D. Mumford, Algebraic Geometry I, Complex Projective Varieties, Springer, Berlin, 1976.
  • [N] R. Narasimhan, Several Complex Variables, Chicago Lectures in Mathematics, Chicago-London 1971.
  • [Sc] A. Schinzel, Selected Topics on Polynomials, The University of Michigan Press, Ann Arbor, 1982.
  • [Sp] S. Spodzieja, On multi-valued algebraic mappings, Bull. Soc. Sci. Lett. Łódź 44 (1994), 95-109.
  • [St] Y. Stein, The total reducibility order of a polynomial in two variables, Israel J. Math. 68 (1989), 109-122.
  • [T] P. Tworzewski, Intersection of analytic sets with linear subspaces, Ann. Scuola Norm. Sup. Pisa (4) 17 (1990), 227-271.
  • [W] R. J. Walker, Algebraic Curves, Dover, New York, 1950.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv65z1p81bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.